A member asked:

8 months ago i accidentally tried 4 puffes of meth drug only , and i have still have vision issues and cognitive issues and continue headache , is it meth neurotoxicity ? is it permanent ?

2 doctors weighed in across 2 answers
Dr. Donald Colantino answered

Specializes in Internal Medicine

Did you experience any immediate disturbing effects? We are aware of the many adverse effects of inhaling meth but chronic use rather than one time use is the usual mechanism of visual & cognitive issues. Regardless of your one time use of meth, your current symptoms of cognitive symptoms & headaches warrant an evaluation by a neurologist. An ophthalmologist should look into your visual complain

Answered Jan 31, 2023

0 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Gurmukh Singh answered

Specializes in Pathology

It is not feasible to provide an opinion without additional history, physical examination may be some tests. It would be prudent to see your doctor to see if you may be depressed. Depression is treatable. Counter-intuitive as it may seem, exercise may help. Start with low intensity exercise such as walking and gradually increase the intensity as tolerated. Drink more water. Wish you good health!

Answered Jan 31, 2023

0 views

Thank

Related Questions

A member asked:

Have bad head ach after soking meth?

A doctor has provided 1 answer

A member asked:

Head hurts after meth use, remedy? Help

3 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...